Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 219, NWS St. Louis, MO

May 25, 2011Calhoun County, Illinois; Saint Charles County, Saint Louis County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2011, 4:05 PM CDT for Calhoun County, Illinois; Saint Charles County, Saint Louis County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2011, 4:05 PM CDT (21:05 UTC)
Expired
May 25, 2011, 4:45 PM CDT
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 15 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:14 PM CDTTSTM WND DMGSt. Peters, MONUMEROUS 3 INCH DIAMETER TREE LIMBS DOWN.
May 25, 4:30 PM CDTTSTM WND DMGCottleville, MO2 FOOT TREE WAS SPLIT ON TOP OF A HOUSE AT BRITTANY PLACE AND HIGHWAY N.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:09 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1832 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
1.6
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WUUS53 KLSX 252105
SVRLSX
ILC013-MOC183-189-252145-
/O.NEW.KLSX.SV.W.0219.110525T2105Z-110525T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR O'FALLON...AND MOVING
  NORTHEAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  ST. PAUL...ST. PETERS...ST. CHARLES...HARVESTER...ORCHARD FARMS...
  KAMPVILLE...GOLDEN EAGLE...BEECHVILLE...BRUSSELS...DEER PLAIN AND
  MEPPEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3901 9058 3895 9052 3897 9046 3896 9042
      3854 9052 3856 9073 3863 9074 3860 9077
      3857 9083 3859 9096 3892 9073 3891 9069
      3893 9069 3894 9067 3899 9068 3904 9064
TIME...MOT...LOC 2105Z 217DEG 44KT 3877 9068
WIND...HAIL 60MPH 0.75IN

$$

GLASS
1 follow-up statement
818 
WWUS53 KLSX 252136
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT WED MAY 25 2011

ILC013-MOC183-189-252145-
/O.CON.KLSX.SV.W.0219.000000T0000Z-110525T2145Z/
CALHOUN IL-ST. CHARLES MO-ST. LOUIS MO-
436 PM CDT WED MAY 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ST.
LOUIS...CENTRAL ST. CHARLES AND CALHOUN COUNTIES UNTIL 445 PM CDT...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR HARVESTER...OR NEAR ST.
CHARLES...MOVING NORTHEAST AT 50 MPH.

IN ADDITION...DAMAGING WINDS OVER 60 MPH HAVE BEEN REPORTED WITH 
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...ORCHARD FARMS...KAMPVILLE...GOLDEN EAGLE...
  BEECHVILLE...DEER PLAIN...BRUSSELS AND MEPPEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3901 9058 3895 9052 3897 9046 3896 9042
      3854 9052 3856 9073 3864 9074 3881 9070
      3893 9069 3894 9067 3899 9068 3904 9064
TIME...MOT...LOC 2136Z 217DEG 44KT 3876 9052
WIND...HAIL 60MPH <.75IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:51 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 25, 12:51 PM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1251 PM CDT WED MAY 25 2011

.DISCUSSION...
/1144 AM CDT WED MAY 25 2011/
WRITING THE AFD EARLY TODAY...MAY NOT GET ANOTHER CHANCE LATER IN
THE AFTERNOON DUE TO SEVERE WEATHER. LOW OVER EASTERN KANSAS WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND SHOULD BE NEAR THE
MISSISSIPPI RIVER JUST NORTH OF THE ST LOUIS METRO AREA BETWEEN
00Z AND 03Z THIS EVENING. DRY LINE IS MOVING THROUGH WESTERN
MISSOURI NOW...AND HAS ALREADY GONE THROUGH JOPLIN. WITH STORMS
ALREADY FIRING ALONG AND EVEN AHEAD OF THE DRYLINE...SPC HAS
EXPANDED THE HIGH RISK AREA BACK INTO THE ST LOUIS METRO
AREA...AND IT NOW ENCOMPASSES MUCH OF THE SOUTHEASTERN 1/3 OF THE
CWFA. MODERATE RISK NOW STRETCHES FROM COLUMBIA UP TO JUST
SOUTHEAST OF QUINCY WITH SLIGHT BEHIND THAT.  THE OVERALL ENVIRONMENT IS VERY
CONDUCIVE FOR SEVERE WEATHER. SPC OBJECTIVE ANALYSIS IS ALREADY
SHOWING MLCAPE IN EXCESS OF 2000 J/KG AND THE RUC IS FORECASTING
THIS AMOUNT T INCREASE TO OVER 3000 J/KG BY LATER THIS AFTERNOON.
DEEP LAYER 0-6KM BULK SHEAR IS IN EXCESS OF 40KTS AS WELL...SO
SUPERCELLS WITH ROTATING UPDRAFTS ARE LIKELY. ADDITIONALLY...SURFACE
OBS AND RADAR ARE SHOWING AN OUTFLOW BOUNDARY LYING ALMOST
DIRECTLY ON THE I-44 CORRIDOR THROUGH THE METRO AREA...AND
EXTENDING NORTHEAST INTO ILLINOIS NEAR THE I-70 CORRIDOR. THIS
COULD ADD ADDITIONAL LOW LEVEL VORTICITY TO THE ENVIRONMENT AND
ENHANCE THE TORNADO THREAT. LONG TRACK AND VIOLENT TORNADOES...AS
WELL AS LARGE HAIL IN EXCESS OF 2 INCHES AND DAMAGING WINDS OVER
70 MPH ARE LIKELY.

SEVERE WEATHER THREAT SHOULD DIMINISH GREATLY AFTER THE DRYLINE
MOVES THROUGH THIS EVENING. THURSDAY LOOKS LIKE A COOL/RAINY RAW
MAY DAY. LOOKS LIKE A BRIEF BREAK IN THE WEATHER ON THURSDAY NIGHT
AND MOST OF FRIDAY BEFORE ANOTHER SHORTWAVE RIPPLES ACROSS THE
AREA SPREADING SHOWERS AND STORMS ACROSS THE REGION FOR FRIDAY
NIGHT AND EARLY SATURDAY. THE ASSOCIATED COLD FRONT WILL BARELY
CLEAR MISSOURI BEFORE STARTING BACK NORTH AS A WARM FRONT ON
SATURDAY. ADDITIONAL WET WEATHER IS POSSIBLE AS THE FRONT LIFTS
NORTHWARD SATURDAY AFTERNOON AND EVENING. GUIDANCE TEMPS HAVE COME
IN A LITTLE COOLER THAN THE GOING FORECAST...SO WILL GO SLIGHTLY
COOLER THAN THE GOING FORECAST FOR THURSDAY AND FRIDAY. TEMPS TO
WARM BACK UP FOR THE WEEKEND.

THE GOING EXTENDED FORECAST LOOKS GOOD WITH AN UPPER RIDGE
BUILDING OVERHEAD. SHOULD STAY WARM AND MOSTLY DRY AT LEAST
THROUGH MONDAY NIGHT. GFS HAS A WEAK COLD FRONT DRIFTING INTO THE
AREA ON TUESDAY WHICH COULD PROVIDE A FOCUS FOR
THUNDERSTORMS...BUT WILL KEEP THE FORECAST DRY FOR NOW SINCE THE
PREVIOUS RUNS WERE DRY. WOULD LIKE TO SEE A LITTLE MORE
CONSISTENCY BEFORE ADDING POPS.

CARNEY

&&

.AVIATION...
/1247 PM CDT WED MAY 25 2011/

STRONG TO SEVERE STORMS WILL TRACK ACROSS KCOU...KSUS...AND KSTL
THIS AFTERNOON. KUIN MAY BE NORTH OF STRONGEST CELLS. SEE TAFS FOR
TIMING SPECIFICS.

SPECIFICS FOR KSTL...EXPECT STRONG TO SEVERE THUNDERSTORMS TO
IMPACT KSTL FROM 22Z TO 24Z. BREAK IN PRECIP WILL FOLLOW...THEN
GRADUALLY FALLING CIGS AND LIGHT RAIN BY 15Z.

BROWNING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
     IRON MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-MADISON MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-REYNOLDS MO-SHELBY MO-ST. CHARLES MO-ST.
     FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE
     MO-WARREN MO-WASHINGTON MO.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, May 25, 11:23 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1123 AM CDT WED MAY 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1123 AM CDT WED MAY 25 2011

...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS LIKELY OVER THE
AREA THIS AFTERNOON AND EVENING. A FEW STRONG TO VIOLENT LONG
TRACK TORNADOES...HAIL LARGER THAN GOLFBALLS AND DAMAGING WIND
GUSTS CAN BE EXPECTED WITH THE MOST INTENSE THUNDERSTORMS. THESE
STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL ON
INCREASINGLY SATURATED SOIL. THE FLASH FLOOD WATCH WILL REMAIN IN
EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION THURSDAY
AND AGAIN FRIDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY RAINFALL OR
FLOODING
TO THE NATIONAL WEATHER SERVICE.

BROWNING

In the hours before

Local storm report, May 25, 4:00 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             FARMINGTON              37.78N  90.43W
05/25/2011  M1.00 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            AT CITY HALL

&&

MILLER
Local storm report, May 25, 4:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     WALL CLOUD       5 W ROBERTSVILLE        38.41N  90.91W
05/25/2011                   FRANKLIN           MO   TRAINED SPOTTER

&&

MILLER
Local storm report, May 25, 4:02 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             IMPERIAL                38.37N  90.38W
05/25/2011  E1.50 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, May 25, 4:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             1 S CARLINVILLE         39.27N  89.88W
05/25/2011  E1.50 INCH       MACOUPIN           IL   AMATEUR RADIO

&&

FUCHS
Local storm report, May 25, 4:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
404 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     WALL CLOUD       NW ROODHOUSE            39.48N  90.37W
05/25/2011                   GREENE             IL   TRAINED SPOTTER

&&

MILLER
Local storm report, May 25, 4:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             ARNOLD                  38.43N  90.37W
05/25/2011  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:00 AM CDTSevere Thunderstorm WarningLSXAdams, Calhoun, Greene, Jersey, Pike45 min
May 25, 4:15 AM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey35 min
May 25, 4:39 AM CDTTornado WarningLSXCalhoun, Greene, Jersey22 min
May 25, 7:47 AM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike3 hr
May 25, 11:24 AM CDTRiver Flood WarningLSXPike, Scott47 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXAdams13 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike15 days
May 25, 12:15 PM CDTRiver Flood WarningLSXPike40 days
May 25, 12:15 PM CDTRiver Flood WarningLSXCalhoun46 days
May 25, 12:15 PM CDTRiver Flood WarningLSXCalhoun43 days
May 25, 12:15 PM CDTRiver Flood WarningLSXSaint Clair46 days
May 25, 12:18 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery42 min
May 25, 12:56 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery13 min
May 25, 1:05 PM CDTTornado WarningLSXFayette16 min
May 25, 1:09 PM CDTAreal Flood AdvisoryLSXFayette, Montgomery4 hr
May 25, 2:49 PM CDTTornado WarningLSXMonroe32 min
May 25, 2:54 PM CDTTornado WarningLSXAdams, Pike51 min
May 25, 2:55 PM CDTTornado WarningLSXCalhoun, Pike50 min
May 25, 3:25 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery50 min
May 25, 3:29 PM CDTTornado WarningLSXCalhoun, Greene, Jersey46 min
May 25, 3:30 PM CDTTornado WarningLSXMonroe33 min
May 25, 3:34 PM CDTTornado WarningLSXAdams, Pike41 min
May 25, 3:36 PM CDTTornado WarningLSXJersey, Macoupin, Madison29 min
May 25, 3:37 PM CDTTornado WarningLSXAdams, Pike25 min
May 25, 3:43 PM CDTTornado WarningLSXCalhoun, Greene, Pike47 min
May 25, 3:53 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery52 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair45 min
May 25, 4:11 PM CDTTornado WarningLSXMadison, Monroe, Saint Clair49 min
May 25, 4:23 PM CDTTornado WarningLSXMonroe, Randolph, Saint Clair52 min
May 25, 4:24 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin, Madison38 min
May 25, 4:51 PM CDTTornado WarningLSXMonroe39 min
May 25, 4:56 PM CDTTornado WarningLSXMacoupin, Madison49 min
May 25, 5:00 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair25 min
May 25, 5:08 PM CDTTornado WarningLSXClinton, Madison, Saint Clair, Washington52 min
May 25, 5:12 PM CDTTornado WarningLSXRandolph, Saint Clair48 min
May 25, 5:16 PM CDTAreal Flood AdvisoryLSXBrown4 hr
May 25, 5:23 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph52 min
May 25, 5:24 PM CDTSevere Thunderstorm WarningLSXWashington51 min
May 25, 5:30 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Madison, Montgomery45 min
May 25, 5:34 PM CDTTornado WarningLSXBond, Clinton, Fayette, Madison, Marion, Montgomery41 min
May 25, 5:37 PM CDTFlash Flood WarningLSXBrown4 hr
May 25, 5:46 PM CDTTornado WarningLSXClinton, Randolph, Saint Clair, Washington44 min
May 25, 5:48 PM CDTAreal Flood AdvisoryLSXBond, Fayette, Madison, Montgomery, Saint Clair5 hr
May 25, 5:51 PM CDTTornado WarningLSXRandolph29 min
May 25, 6:02 PM CDTSevere Thunderstorm WarningLSXFayette, Marion43 min
May 25, 6:23 PM CDTTornado WarningLSXClinton, Marion, Washington34 min
May 25, 6:33 PM CDTRiver Flood WarningLSXBrown40 hr
May 25, 6:34 PM CDTSevere Thunderstorm WarningLSXFayette, Marion, Montgomery26 min
May 25, 6:48 PM CDTTornado WarningLSXFayette, Marion26 min
May 25, 1:32 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau43 min
May 25, 1:35 AM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Montgomery, Pike, Ralls40 min
May 25, 2:16 AM CDTAreal Flood AdvisoryLSXBoone, Cole, Moniteau6 hr
May 25, 3:09 AM CDTAreal Flood AdvisoryLSXAudrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more5 hr
May 25, 3:55 AM CDTFlash Flood WarningLSXLewis, Marion, Shelby6 hr
May 25, 5:08 AM CDTRiver Flood WarningLSXLewis3 days
May 25, 7:56 AM CDTRiver Flood WarningLSXMarion12 hr
May 25, 9:06 AM CDTRiver Flood WarningLSXMarion11 hr
May 25, 11:03 AM CDTRiver Flood WarningLSXCallaway, Cole5 days
May 25, 11:03 AM CDTRiver Flood WarningLSXFranklin, Warren6 days
May 25, 11:03 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis20 days
May 25, 1:00 PM CDTTornado WarningLSXCole, Moniteau60 min
May 25, 1:36 PM CDTFlash Flood WarningLSXMoniteau5 hr
May 25, 1:36 PM CDTTornado WarningLSXCole39 min
May 25, 1:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike42 min
May 25, 1:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren51 min
May 25, 1:55 PM CDTTornado WarningLSXBoone, Callaway, Cole, Moniteau50 min
May 25, 2:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Marion, Monroe, Ralls, Shelby43 min
May 25, 2:05 PM CDTTornado WarningLSXAudrain, Callaway, Montgomery, Pike40 min
May 25, 2:07 PM CDTTornado WarningLSXLincoln, Montgomery, Pike, Warren53 min
May 25, 2:11 PM CDTTornado WarningLSXAudrain, Marion, Monroe, Ralls, Shelby49 min
May 25, 2:14 PM CDTFlash Flood WarningLSXCole5 hr
May 25, 2:15 PM CDTTornado WarningLSXCallaway, Cole, Osage45 min
May 25, 2:22 PM CDTTornado WarningLSXCrawford, Franklin, Gasconade53 min
May 25, 2:29 PM CDTTornado WarningLSXCrawford61 min
May 25, 2:36 PM CDTFlash Flood WarningLSXAudrain, Boone6 hr
May 25, 2:42 PM CDTTornado WarningLSXAudrain, Montgomery, Pike48 min
May 25, 2:43 PM CDTTornado WarningLSXJefferson, Saint Francois, Washington18 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.